Sunday, June 26, 2011

Holy Headache

WOW. I don't remember having headaches like these the last time I was taking clomid. Last cycle on the 50 mg, about 2 days in I got a headache for 3 days straight. This time, only one dose in on the 100mg and yesterday afternoon it hit me. A RAGING headache! And no matter what I take, I cant get rid of it. It was so bad last night that I thought about calling the RE's office to see if I could just stop taking it. I do not get headaches, so this is out of the ordinary for me. If this wasn't my last cycle, I would never take this drug again! It's evil!! But I am going to suck it up and keep trucking along. All for a good cause. I start my bravelle shots tonight!


Jaye said...

Lisa, have you tried a hot compress? I use ice packs usually with migraines, but once in a while I need heat.

Oh and caffeine. Lots and lots of caffeine :)

Momma Wilson said...

Oh yes, those headaches are the worst ever!!!